MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 MIRAGE; WIRE, GUIDE, CATHETER

MICRO THERAPEUTICS, INC. DBA EV3 MIRAGE; WIRE, GUIDE, CATHETER
Model Number 103-0608
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that at the time of removing the guidewire, the physician noticed that it was broken.It was stated the patient needed surgery to prevent a permanent impairment of a function.

Brand Name
MIRAGE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
MDR Report Key8552513
Report Number2029214-2019-00378
Device Sequence Number11198603
Product Code DQX
UDI-Device Identifier00847536004801
UDI-Public00847536004801
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K002212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2019
Device Model Number103-0608
Device Catalogue Number103-0608
Device Lot Number201803084E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2019
Initial Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight65